Isotonic designs for phase I trials

Leung, D. H. Y. and Wang, Y. G. (2001) Isotonic designs for phase I trials. Controlled Clinical Trials, 22 2: 126-138. doi:10.1016/S0197-2456(00)00132-X


Author Leung, D. H. Y.
Wang, Y. G.
Title Isotonic designs for phase I trials
Journal name Controlled Clinical Trials   Check publisher's open access policy
ISSN 0197-2456
Publication date 2001-04
Sub-type Article (original research)
DOI 10.1016/S0197-2456(00)00132-X
Volume 22
Issue 2
Start page 126
End page 138
Total pages 13
Language eng
Keyword Continual reassessment method
Dose escalation
Isotonic regression
Maximum tolerated dose
Phase I trials
Up-and-down method
IMPROVEMENTS
CLINICAL-TRIALS
DOSE-ESCALATION
CANCER
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 35 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 38 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 13:53:53 EST